# SDR 08FDEA04347

- Difficulty date: October 14, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 40,987 hours, 22,509 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A579603050000
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER FLAP L/E HAS A GOUGE IN THE EXTERNAL SURFACE LOCATED APPROX MIDWAY BETWEEN NR 3 & 4 FLAP TRACKS.  REPAIRED LEFT CENTER FLAP L/E FROM RIB 16 TO RIB 17 IAW SRM 57-50-00.
